Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Carly_3

Ziana issues....HELP!

Recommended Posts

A little over a month ago, I finally decided to go to a dermatologist for acne I have been struggling with throughout my teen years. It is mostly on my forehead and chin, and consists of red bumps and some cysts that leave scars. I am 18 now, for background information. My doctor put me on Ziana and Minocycline. The Minocycline I think worked okay, but the Ziana wreaked HAVOC on my skin. First my skin became terrible, which I knew happened to some people, but that went away after about a week. Then it recently came back all at once a few days ago. My skin, specifically on my chin, is dry, red, peeling, and itchy. I actually have Cortizone/Neosporin on it right now because I am afraid of infection and the inflammation is terrible. Obviously, I am going to stop using Ziana, but does anyone have any suggestions about what to do now to fix what Ziana did to me? HELP!

Share this post


Link to post
Share on other sites

I'm in a similar boat. I used ziana for six weeks to treat my mild acne and consistantly broke out the whole time. I've been off of it for about 2.5 weeks and have only saw a slight improvement. Any thoughts or advice?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×